# SDR AALA20010855

- Difficulty date: April 25, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N1413A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11376
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAT - DURING OVERNIGHT MAINTENANCE, OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED OVERHEAD EMERGENCY EXIT LIGHT WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
